Synthroid side effects hypothyroidism

Common Questions and Answers about Synthroid side effects hypothyroidism

synthroid

Four months ago I was diagnosed with hypothyroidism and started taking synthroid 1 month ago. I only took synthroid for 2 weeks and stopped because of my symptoms. For the past month I have been feeling a heaviness, numbness to the left side of my face. This is accompanied with feelings of fatigue, dizziness and difficulty concentrating. I went to the neurologist, internist, endocrinologist and ENT. I received an MRI and head CT scan.
I have read that weight gain is a common <span style = 'background-color: #dae8f4'>side</span> effect of taking Synthroid. Has anyone elese had these <span style = 'background-color: #dae8f4'>side</span> <span style = 'background-color: #dae8f4'>effects</span> on Synthroid? I know it has only been 3 days but I know my body and this is not normal for me. Maybe I just need to give it some time? I am reading such good things about Armour Thyroid that I almost want to ask the Dr. to put me on it. I don't want to waste the next 6 weeks until I retest on Synthroid if I am going to continue feeling like this. Thanks!
You may not have any <span style = 'background-color: #dae8f4'>side</span> <span style = 'background-color: #dae8f4'>effects</span> at all from the synthroid...there really isn't anything bad anyway....maybe just annoying. :) You will know over time if it is the right med for you....regardless it will improve your levels. You tested positive for antibodies so expect fluctuations in your thyroid levels.....sigh....welcome to our hashimotos club here.....we feel for you. :) It is common for hair loss, weight gain, and hard to get pregnant when you are hypothyroid.
what are normal starting dose of synthroid? what are <span style = 'background-color: #dae8f4'>side</span> <span style = 'background-color: #dae8f4'>effects</span> of synthroid? How long do i have to take it before i feel better This discussion is related to <a href='/posts/show/263245'>Hypothyroid and confused about Synthroid dose</a>.
075mg and also take Non-Drowsy Claritin allergery+sinus 24 hours.. My question is are there <span style = 'background-color: #dae8f4'>side</span> <span style = 'background-color: #dae8f4'>effects</span> with the mixing of these two and if so what are they? Or better yet should i stop taking the antihistamine?
levothyroxine does have many side effects (but so does not treating hypothyroidism). The <span style = 'background-color: #dae8f4'>side</span> <span style = 'background-color: #dae8f4'>effects</span> are less and rarer when replacement doses are normal. In some patients side effects do include muscle weakness and cramps, as you describe in your son. If this is the case, it would be worthwhile to discuss the symptoms with the endocrinologist. He may need to have additional blood work taken to ensure the thyroid hormones are appropriate.
You also have to consider what's a <span style = 'background-color: #dae8f4'>side</span> effect of the Synthroid and what's a symptom of the hypOthyroidism that's making the Synthroid necessary -- OR a symptom of hypERthyroidism if your dosage is too high. Weight gain? Well, I've read doctors saying Synthroid really doesn't have much effect on weight, and I've also read patients saying they've gained a lot or lost a lot because of it, so I don't know what to tell you there.
I was treated with radioactive iodine and placed on syntroid. I haven't had any bad <span style = 'background-color: #dae8f4'>side</span> <span style = 'background-color: #dae8f4'>effects</span> over the years. At the end of Dec, 2012, my Doctor lowered my levothyroxine from .20mg to .15mg. A few weeks later I began experiencing some confusion, constipation, dry skin, aversion to the cold, overall fatigue, gaining weight while not eating much and blotting. My question is can having too little synthroid cause Hypothyroidism symtoms?
i just started about 5 months ago on them, i have had no <span style = 'background-color: #dae8f4'>side</span> <span style = 'background-color: #dae8f4'>effects</span> at all, none. i would say go with what your endo tells you to do.
If before your overdose, you were well managed, in good health with no <span style = 'background-color: #dae8f4'>side</span> <span style = 'background-color: #dae8f4'>effects</span>, the 4 day overdosing should have resolved by now. Since your thyroid gland doesn't work properly and you need synthroid, things should have returned to normal after a short time. I would check out your current free T4 and T3 levels and see if they are out of wack. There might be some other underlying cause. Yes, an elevated thyroid can cause rhythm changes in the heart.
Hello, I was diagnoses with hypothyroidism in December of 2012, started on 25 mcg of generic levothyroxine and had no <span style = 'background-color: #dae8f4'>side</span> <span style = 'background-color: #dae8f4'>effects</span>. After two months I was upped to 50 mcg on the same day I went to the hospital sick to my stomach. At the time they thought I had to the flu and treated me for that. Over the weekend almost like clockwork at 5 o├žlock I would start to have anxiety attacks that got worse everyday. I cam back the next week because I started to feel sicker and I was extremely anxious.
Thats what aggrivates me so much i asked him do the <span style = 'background-color: #dae8f4'>side</span> <span style = 'background-color: #dae8f4'>effects</span> of synthroid go a way and he didnt really seem to know. It ha only been recently that the pain i joints and arms and legs hae gotten this bad they only used to hurt like this when i took th synthroid now they hurt always.
i'll probably be getting a call this week from my NP about some thyroid tests just conducted, but am curious in the meantime about what to expect for treatment should it be recommended -- that way i'll have a little knowledge if they prescribe certain meds. i get thyroid readings every 3 months -- and last week TSH showed at 188 ulU/m (high) and T4 at 1.0 ug/dL (low).
Yes, Armour IS old fashioned, but are modern drugs really better? Listen to the ads on television, paying attention to the possible <span style = 'background-color: #dae8f4'>side</span> <span style = 'background-color: #dae8f4'>effects</span> from the heart drug or statin or pain pill. Do you really want to take them? And look at the way drug companies push their drugs through FDA approval, and then they have to be pulled after they have killed too many people with their side-effects. I allowed my overactive thyroid to be irradiated, through my blind trust of the medical community.
I also have been medically diagnosed as having 'hypothyroidism along with 'borderline' diabetes. I am currently taking Synthroid 50 mcg for my hypothyroidism but just watching my diet for the diabetes. My prim dr tells me the anxiety is NOT caused by hypothyroidism but other people say it maybe a factor. what do you think?
Supposedly these anti-fungals are as effective as 1 per cent cortisone without the negative <span style = 'background-color: #dae8f4'>side</span> <span style = 'background-color: #dae8f4'>effects</span>. As I mentioned it seems to be a first line of defense against seb derm, but for me it seemed to irritate and peel my face so I had to stop using it. Let me know how it works out for you and what he doctor says. My skin does itch in spots I'm guessing from the seb derm (hard to tell since I have both) but I now avoid steroids because of the rosacea.
since I started the Synthroid, I had a lot of <span style = 'background-color: #dae8f4'>side</span> <span style = 'background-color: #dae8f4'>effects</span> and I'm quite worried about them. They really do occur after I take my pill (0.05mg). I have nausea, huge back pain and my spine hurts, my left eye hurts, gets dry, blurry and area around this eye feels like huge pressure. My heartbeat feels faster. Have pressure around my heart, not palpitation but more like squeezing pressure. Cold chills in my spine while I sweat a lot. My left arm tends to get numb too.
A cough, getting worse, metallic like. Ringing in the ears. I would really like to hear others <span style = 'background-color: #dae8f4'>side</span> <span style = 'background-color: #dae8f4'>effects</span>.....it is so good to have others with Hep C to communicate with, I don't feel so alone. Thank you.
Hashi's is an autoimmune thyroid disease. when you have Hashi's, your immune system is producing antibodies that attack the thyroid, eventually causing hypothyroidism. "Thydroid deficiency" is also hypothyroidism, but from a cause other than autoimmune or an indeterminate cause. There can be side effects from levothyroxine. By and large, it's well tolerated since it's not a medicine, per se, but a replacement of the hormone your thyroid would produce if it could.
) Last time, the doctor said there shouldn't be any <span style = 'background-color: #dae8f4'>side</span> <span style = 'background-color: #dae8f4'>effects</span> from synthroid, but it just doesn't seem normal that a 3 month old won't sleep during the day. The nurses are no help, they just give me suggestions of things I've already tried to get her to go to sleep. Since my daughter can't tell me herself, PLEASE HELP! Has anyone else had trouble sleeping on synthroid?? Thanks!!
Would you suggest it ? Do you know of any <span style = 'background-color: #dae8f4'>side</span> <span style = 'background-color: #dae8f4'>effects</span>? Is Thyromine taken in addition to my regular synthroid? Please Help!!!
MedHelp Health Answers